Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rational singularities of higher dimensional schemes


Author: Eckart Viehweg
Journal: Proc. Amer. Math. Soc. 63 (1977), 6-8
MSC: Primary 14B05
DOI: https://doi.org/10.1090/S0002-9939-1977-0432637-5
MathSciNet review: 0432637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two examples of rational singularities of schemes over an algebraically closed field of characteristic zero are given: Singularities occurring as the quotient of a regular scheme by a finite group and singularities of the type $ {u^2} - {v^2} - g({t_1}, \ldots ,{t_N})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B05

Retrieve articles in all journals with MSC: 14B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0432637-5
Keywords: Rational singularities, resolution of singularities, higher direct images, quotient singularities, ramified covers, families of stable curves
Article copyright: © Copyright 1977 American Mathematical Society